# SDR HEEA0010272

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL924
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spacer Assy
- Part number: 540011461001
- Condition: Cracked
- Location: M/R
- Part time: 2,466 hours
- Component: 412010402105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BOTH SPACERS. REPLACED WITH SERVICEABLE PARTS.
